Sur les équations aux différences en une variable
Annales de l'Institut Fourier, Volume 50 (2000) no. 5, pp. 1589-1615.

The subject of this article is the study of continuous solutions over or holomorphic over with complex values of a system of two differences equations with polynomial coefficients

j=0j=Jaj(x)f(x+αj)=k=0k=Kbk(x)f(x+βk)=0.

With suitable hypothesis on the steps of the equations (of algebraic nature and geometric in the complex case), we prove that those solutions are exponential polynomials or quotients of an exponential polynomial by a polynomial. This work generalizes different results obtained by J.-P. Bézivin and F. Gramain, N. Brisebarre and L. Habsieger, published in the Annales de l’Institut Fourier.

Le sujet de cet article est l’étude des solutions continues sur ou holomorphes sur à valeurs complexes de systèmes de deux équations aux différences à coefficients polynomiaux

j=0j=Jaj(x)f(x+αj)=k=0k=Kbk(x)f(x+βk)=0.

Avec des hypothèses convenables sur les pas des équations (de nature algébrique et géométrique dans le cas complexe), on montre que ces solutions sont des polynômes exponentiels ou des quotients de polynômes exponentiels par des polynômes. Ces résultats prolongent ceux de J.-P. Bézivin et F. Gramain d’une part et de N. Brisebarre et L. Habsieger d’autre part, parus aux Annales de l’Institut Fourier.

@article{AIF_2000__50_5_1589_0,
     author = {Marteau, Nicolas},
     title = {Sur les \'equations aux diff\'erences en une variable},
     journal = {Annales de l'Institut Fourier},
     pages = {1589--1615},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {50},
     number = {5},
     year = {2000},
     doi = {10.5802/aif.1801},
     zbl = {0960.39002},
     mrnumber = {2001m:39025},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1801/}
}
TY  - JOUR
TI  - Sur les équations aux différences en une variable
JO  - Annales de l'Institut Fourier
PY  - 2000
DA  - 2000///
SP  - 1589
EP  - 1615
VL  - 50
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1801/
UR  - https://zbmath.org/?q=an%3A0960.39002
UR  - https://www.ams.org/mathscinet-getitem?mr=2001m:39025
UR  - https://doi.org/10.5802/aif.1801
DO  - 10.5802/aif.1801
LA  - fr
ID  - AIF_2000__50_5_1589_0
ER  - 
%0 Journal Article
%T Sur les équations aux différences en une variable
%J Annales de l'Institut Fourier
%D 2000
%P 1589-1615
%V 50
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1801
%R 10.5802/aif.1801
%G fr
%F AIF_2000__50_5_1589_0
Marteau, Nicolas. Sur les équations aux différences en une variable. Annales de l'Institut Fourier, Volume 50 (2000) no. 5, pp. 1589-1615. doi : 10.5802/aif.1801. https://aif.centre-mersenne.org/articles/10.5802/aif.1801/

[BG1] J.-P. Bézivin, F. Gramain, Solutions entières d'un système d'équations aux différences, Ann. Institut Fourier Grenoble, 43-3 (1993), 791-814. | Numdam | MR: 95e:30026 | Zbl: 0796.39006

[BG2] J.-P. Bézivin, F. Gramain, Solutions entières d'un système d'équations aux différences II, Ann. Institut Fourier, Grenoble, 46-2 (1996), 465-491. | Numdam | MR: 97i:32002 | Zbl: 0853.39001

[BH] N. Brisebarre, L. Habsieger, Sur les fonctions entières à double pas récurrents, Ann. Institut Fourier, Grenoble, 49-2 (1999), 653-671. | Numdam | MR: 2000j:39017 | Zbl: 0927.39004

[Br] N. Brisebarre, Thèse de doctorat, “Une étude de deux problèmes diophantiens”, n° d'ordre 1903, 25/09/1998, Université de Bordeaux I.

[BrGa] R. Berenstein, R. Gay, Complex analysis and special topics in harmonic analysis, Springer-Verlag, 1995. | Zbl: 0837.30001

[Gel] A.O. Guelfond, Calcul des différences finies, Dunod, Paris, 1963. | MR: 28 #376 | Zbl: 0108.27503

[Gr1] F. Gramain, Sur le théorème de Fukasawa-Gel'fond, Inv. Math., 63 (1981), 495-506. | MR: 83g:30028 | Zbl: 0461.10028

[Gr2] F. Gramain, Fonctions entières d'une ou plusieurs variables complexes prenant des valeurs entières sur une progression géométrique, Lect. Notes, 1415, Cinquante ans de polynômes, 1988, Springer-Verlag, pages 123-137. | MR: 91e:11086 | Zbl: 0709.11038

[Kh] G.M. Khenkin, Several complex variables V, Encyclopaedia of Mathematical Sciences, vol. 54, Springer-verlag, 1993. | Zbl: 0782.00028

[Lec] C. Lech, A note on recurring series, Ark. Math., 2 (1953), 417-421. | MR: 15,104e | Zbl: 0051.27801

[Loeb] J.-J. Loeb, Sur certaines équations aux différences associées à des groupes, Prépublication, 1997.

[Mar] N. Marteau, Thèse de doctorat, “Equations aux différences et fonctions représentatives”, n° d'ordre 368, 26/02/1999, Université d'Angers.

[Ri1] J.F. Ritt, A factorisation theory for functions ∑j=nj=1 ajeαjz, Trans. Amer. Math. Soc., 29 (1927), 584-596. | JFM: 53.0122.06

[Ri2] J.F. Ritt, Algebraic combination of exponentials, Trans. Amer. Math. Soc., 31 (1929), 654-679. | JFM: 55.0211.03

[Ri3] J.F. Ritt, On the zeros of exponentials polynomials, Trans. Amer. Math. Soc., 31 (1929), 680-686. | JFM: 55.0212.01

[TDN] Travaux de Tijedman-Van Der Poorten, Séminaire de Théorie des nombres, Bordeaux.

Cited by Sources: